# SDR R61A2024030600100

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N753YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000924
- Aircraft time: 2,434 hours, 1,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN DENTED BETWEEN FRAMES 21-22 AND STRINGERS 14L-15L. CUTOUT DAMAGE AND INSTALLED FILLER AND DOUBLER IAW EMB SRM 53-10-01 REPAIR 12 P  AND ALSO REPAIRED IAW EMB SRM 51-40-02. ALSO REF VP-009245-2024 N/R 1 FOR WORK PERFORMED.
